# SDR 22AA201000070

- Difficulty date: May 3, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 91,849 hours, 21,125 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 806125
- Part serial: 284
- Condition: Inoperative
- Location: Mlg
- Part time: 91,849 hours, 21,125 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE UP ALL (4) RED UNSAFE LIGHTS REMAINED ILLUMINATED. COMPLETED APPROPIATED CHECK LIST, NO CHANGE IN THE LIGHTS INDICATION. NOTIFIED ATC, FLIGHT CONTROL AND MX CONTROL. RETURNED TO DEPARTURE. IAW TAFI 32-30-00, R & R PROXIMITY ELECTRONIC UNIT IAW AMM 32-61-01. ACCOMPLISHED GEAR SWING IAW AMM 32-30-00. FOUND INDICATION NORMAL AT THIS TIME.
